I just ran out and I have been haveing terrible side effects is there anything I can take until I get them filled
I would suggest that you get your refill as soon as possible. You are having withdrawals from the Effexor. Unfortunately it is one of the meds that can have withdrawal symptoms from missing just one dose. If the symptoms get debilitating you may want to go to an emergency clinic/hospital. They may be able to prescribe you something until you get your refill.
Sorry you are suffering.
Hi, I'm on efferor as well and know all to well about the withdrawals it can cause. There have been times I was late picking up my refill or had to miss my Dr.'s appointment and had to go trough withdrawals for a couple of days. I tried taking a Zoloft, but it had no effect. Then I tried a Prozec, and stil nothing. I really don't think anything will help except taking your effexer again. I see you posted your question 5 days ago. I hope you got your refill by now, if not you can try calling your Dr. They usally keep sample packs of it at their office. I'm sure they'll give you some. Good luck.
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Effexor XR - Was taking Effexor for 7 years was weaned off for 2 months on 37.5 it ended last thurs?
Updated 22 Jul 2013 • 1 answer
Updated 2 Nov 2014 • 3 answers
Updated 9 Apr 2015 • 3 answers
Updated 21 Aug 2017 • 6 answers
Has anyone taking Effexor XR experienced itching or rash as a side effect? I have been on it for....
Updated 15 Oct 2018 • 1 answer